# SDR UPS07849855

- Difficulty date: May 20, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615374187
- Condition: Corroded
- Location: Fs 1640 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATED CORROSION UNDER L33R AT STA 1620.  REPAIRED SKIN AND FINGER DOUBLER AT STA 1620 L33R IAW SAA EA 008- 5330-00-A0885, UPS RAA DC8-53-20632, AND FAA FORM 8100-9.
